# SDR DL76L050282

- Difficulty date: May 18, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 33,953 hours, 5,308 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part serial: DL1924
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON LANDING, FELT SLT GRABBING OF BRAKES, NR 8 TEMP RISE.  TOWER REPORTED SMOKE FROM RT MAIN GEAR.  UPON FURTHER INSPECTION FOUND NR 8 BRAKE SHOWS METAL SHAVINGS.  REPLACED BRAKE.
